MAUDE Adverse Event Report: VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM

VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM
Model Number 142122-14
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Restenosis (4576)
Date of Event 07/20/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was treated as part of the (b)(6) study on (b)(6) 2021 to treat a restenotic lesion in the sfa proximal third of the right leg.An event of restenosis of the treated segment (target lesion) was identified on (b)(6) 2021.It was reported as not related to the device or procedure but due to a worsening of the patient condition.Doppler ultrasound on (b)(6) 2021 showed severe stenosis of right sfa stents.A target lesion revascularisation (tlr) was conducted on the (b)(6) 2021 and involved bare metal stent, drug coated balloon/drug eluting balloon (dcb/deb) and laser atherectomy.The stent was placed in mid sfa (outside of target lesion).The outcome of the event is reported as resolved/recovered.The device remains implanted.
 
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effects of restenosis is listed in the biomimics 3d instructions for use and are known patient effects of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effects of restenosis is listed in the biomimics 3d instructions for use and are known patient effects of peripheral stenting procedures.Section b.5.Has been updated with additional information received.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.
 
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study on (b)(6) 2021 to treat a restenotic lesion in the sfa proximal third of the right leg.A retrograde approach was used and the lesion was prepared using standard balloon angioplasty and atherectomy.The lesion was post dilated with a drug coated balloon.An event of restenosis of the treated segment (target lesion) was identified on (b)(6) 2021.It was reported as "not related" to the device or procedure but due to a worsening of the patient condition.The device relationship was later updated to "possibly related" to the device on (b)(6) 2022.Doppler ultrasound on (b)(6) 2121 showed severe stenosis of right sfa stents.A target lesion revascularisation (tlr) was conducted on (b)(6) 2021 and involved bare metal stent, drug coated balloon/drug eluting balloon (dcb/deb) and laser atherectomy.The stent was placed in mid sfa (outside of target lesion).The outcome of the event is reported as resolved/recovered.The device remains implanted.
 
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effects of restenosis leading to intervention and claudication/leg pain are listed in the biomimics 3d instructions for use and are known patient effects of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.Sections b.3., b.5, b.7., d.3., d.4., d.10, e.1., g.1., g.6., h.6.And h.10.Have been updated.
 
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study on (b)(6) 2021.A 6.0 x 125 mm biomimics 3d stent (bm3d) was used to treat a restenotic lesion in the superficial femoral artery (sfa) proximal third of the right leg.A retrograde approach was used and the lesion was prepared using percutaneous transluminal angioplasty (pta) balloon and atherectomy.The lesion was post-dilated with a drug coated/eluting balloon (dcb/deb).An event of restenosis of the treated segment (target lesion) was identified on (b)(6) 2021.It was reported as "possibly related" to the device and not related to the procedure.It was target lesion related duplex ultrasound (dus) on (b)(6) 2021 showed severe stenosis in the right proximal sfa.The patient was experiencing rutherford class (rc) 3 symptoms.Angiographic findings included severe stenosis in the right proximal sfa stent, and mild restenosis of the mid/distal sfa stent.Between the two stents was severe diffuse stenosis.The popliteal artery had moderate stenosis.An intervention was performed on (b)(6) 2021.Laser atherectomy was performed throughout the sfa and popliteal artery.Dcb/deb of the sfa performed, followed by stenting of the mid sfa with 6.0 x 80 mm bare metal non bm3d stent.The stent was post-dilated with plain old balloon catheter (pobc)/pta/standard balloon angioplasty.The intervention was reported as a target lesion/vessel revascularisation (tlr/tvr).The outcome was reported as resolved/recovered.The device remains implanted.

Brand Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Common Device Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Manufacturer (Section D)
VERYAN MEDICAL LTD
block 5
parkmore east business park
galway, H91 V 0TX
EI  H91 V0TX
Manufacturer Contact
alan mcdonagh
block 5
parkmore east business park
galway, H91 V-0TX
EI   H91 V0TX
MDR Report Key14561083
Report Number3011632150-2022-00025
Device Sequence Number17663651
Product Code NIP
UDI-Device Identifier05391526850480
UDI-Public(01)05391526850480(17)220329(11)200828(10)0000050212
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P180003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/29/2022
Device Model Number142122-14
Device Catalogue Number142122-14
Device Lot Number0000050212
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2022
Supplement Date Received by Manufacturer08/30/2022
08/25/2023
Initial Report FDA Received Date06/01/2022
Supplement Report FDA Received Date09/27/2022
09/22/2023
Date Device Manufactured08/28/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASPIRIN; ASPIRIN; BRILLINTA; CLOPIDOGREL (PLAVIX); CLOPIDOGREL (PLAVIX); CLOPIDOGREL (PLAVIX); HEPARIN IV; HEPARIN IV; HEPARIN IV
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age65 YR
Patient SexMale
Patient Weight70 KG
Patient EthnicityNon Hispanic
Patient RaceWhite